I was diagnosed with ET 6 wks ago and am taking Primidone. The side effects are still quite strong. My tremors are just as active, mostly on the left side. Because of the constant tremor my arm feels "dead". My voice patterns are also affected. I'm also very tired and easily frustrated. Should I stick with the meds or request a change?
22 Dec 2009
If the side effects are really troubling you please see your doctor and discuss what is best.
Please see the link below. It has reviews made by people who have used it. You may find it useful.
- Primidone Information for Consumers
- Primidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Primidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has it been too long to experience any of these symptoms since she stopped taking it?
1 answer • 10 Oct 2009
I have found on several sites that primidone can cause bone weakness. I have been on primidone for 6
... months, i was up to a dose of 250 mg twice daily for my essential tremor. my doctor has now halved the dose and will continue to reduce it until ...
0 answers • 5 Apr 2011
My grandfather and father had tremors, however, they were never diagnosed. They just called it "The Palsy". When I was 15 I noticed (along ...
2 answers • 26 Nov 2011
I have been on propranolol for 20 years and has been increased to 80 mg. and not effective anymore.
1 answer • 17 Jan 2012
... with small head shakes. This is about the same time I switched from Armour thyroid to Synthyroid. A neurologist has labeled it Essential Tremors, ...
1 answer • 3 Feb 2012